In Stock

Exputex Carbocisteine 250mg/5ml Oral Solution

2.205.50

Exputex Oral Solution contains Carbocisteine and is used for chesty coughs where phlegm and thick mucus is a problem. For chesty coughs Liquifies thck, viscous mucus Helps to clear phlegm Sugar free Non-drowsy Can be used from 2 years of age to adults You Must Be Aged Over 18 Years…

Some product combination is out of stock now!

Description

Exputex Oral Solution contains Carbocisteine and is used for chesty coughs where phlegm and thick mucus is a problem.

  • For chesty coughs
  • Liquifies thck, viscous mucus
  • Helps to clear phlegm
  • Sugar free
  • Non-drowsy
  • Can be used from 2 years of age to adults

You Must Be Aged Over 18 Years to Purchase This Product. 

Exputex contains the active ingredient carbocisteine which breaks down mucus.

Who can use?

This product can be used by adults and children over 2 years of age.

How to use?

  • Children 2 – 5 years give one 2.5ml spoonful 2 to 3 times daily.
  • Children 6 – 12 years give one 5ml spoonful 2 to 3 times daily.
  • Adults and children over 12 years initially take 15ml (three 5ml spoonful’s) three times a day, reducing to 10ml (two 5ml spoonful’s) three times daily when the satisfacory response is obtained.

If you are pregnant or breast-feeding.

Exputex should not be used if you are pregnant or breastfeeding unless directed by your doctor.

Driving or using machinery.

Exputex does not normally produce any effects on ability or drive or use machinery.

Possible side effects

As with all medicines, Exputex Oral Solution can have side effects. If you experience any serious side effects, please contact your doctor right away.

KEEP ALL MEDICINES OUT OF THE EACH OF CHILDREN.

READ THE PATIENT LEAFLET BEFORE TAKING THIS MEDICATION. 

Each 5ml of Exputex Oral Solution contains 250mg of Carbocisteine

Additional information

Size

100ml, 300ml

Reviews

There are no reviews yet.

Be the first to review “Exputex Carbocisteine 250mg/5ml Oral Solution”

Your email address will not be published. Required fields are marked *

Quick Comparison

Exputex Carbocisteine 250mg/5ml Oral Solution removeLyclear Leave-In Spray 100ml removeStrepsils Honey & Lemon Lozenges 36 Pack removeNurofen for Children 100mg Chewable Capsules Ibuprofen 7+Years removeJunior Parapaed Paracetamol Oral Suspension Cherry Flavour removeHedrin Treat & Go Mousse remove
NameExputex Carbocisteine 250mg/5ml Oral Solution removeLyclear Leave-In Spray 100ml removeStrepsils Honey & Lemon Lozenges 36 Pack removeNurofen for Children 100mg Chewable Capsules Ibuprofen 7+Years removeJunior Parapaed Paracetamol Oral Suspension Cherry Flavour removeHedrin Treat & Go Mousse remove
ImageExputex Carbocisteine 250mg/5ml Oral SolutionLyclear Leave-In Spray 100mlStrepsils Honey & Lemon Lozenges 24 PackNurofen for Children 100mg Chewable Capsules Ibuprofen 7+YearsJunior Parapaed Paracetamol Oral Suspension Cherry FlavourHedrin Treat & Go Mousse
SKU
Rating
Price2.205.5014.998.505.005.0015.70
Stock

Out of stock

In stock

Out of stock

Out of stock

AvailabilityOut of stockIn stockOut of stockOut of stock
Add to cart

Select options

Read more

Add to cart

Add to cart

Read more

Read more

DescriptionExputex Oral Solution contains Carbocisteine and is used for chesty coughs where phlegm and thick mucus is a problem. For chesty coughs Liquifies thck, viscous mucus Helps to clear phlegm Sugar free Non-drowsy Can be used from 2 years of age to adults You Must Be Aged Over 18 Years...Lyclear Head Lice Repellent is a clinically tested and effective way to protect against head lice. This easy to use spray provides immediate and long lasting protection against head lice. This treatment is suitable for daily use on all of the family. You Must Be Aged Over 18 Years to...Strepsils Honey & Lemon Lozenges provoide fast, soothing and effective relief from sore throats and mouth and throat infections. Each lozenge contains a combination of 2 antibacterials to help kill the bacteria which can cause sore throats and mouth infections. Natural honey with lemon for an extra soothing effect...Nurofen for Children 100mg Chewable Capsules are suitable for children from 7 to 12 years for relief of: Headaches High temperature (fever) Symptoms of cold & flu Mild to moderate pains such as: Sore throat Toothache Earache Minor aches Easy to chew, orange flavour with no need for water. Do...Mild to moderate pain relief Cherry flavour Sugar free Product description Oral suspension for babies and children. For relief of mild to moderate pain and feverishness associated with teething, toothache, headache, colds, flu and post-immunisation fever Features of Junior Parapaed paracetamol suspension cherry 120mg/5ml For babies & children...Hedrin Treat & Go lotion is the easy, no fuss way to get rid of head lice and their eggs. It’s a light, non-sticky lotion which spreads quickly andeasily on the hair. It has no nasty smells, is skin friendly and contains no known asthma triggers. Fuss-free head lice treatment...
ContentExputex Oral Solution contains Carbocisteine and is used for chesty coughs where phlegm and thick mucus is a problem.
  • For chesty coughs
  • Liquifies thck, viscous mucus
  • Helps to clear phlegm
  • Sugar free
  • Non-drowsy
  • Can be used from 2 years of age to adults
You Must Be Aged Over 18 Years to Purchase This Product.  Exputex contains the active ingredient carbocisteine which breaks down mucus. Who can use? This product can be used by adults and children over 2 years of age. How to use?
  • Children 2 – 5 years give one 2.5ml spoonful 2 to 3 times daily.
  • Children 6 – 12 years give one 5ml spoonful 2 to 3 times daily.
  • Adults and children over 12 years initially take 15ml (three 5ml spoonful’s) three times a day, reducing to 10ml (two 5ml spoonful’s) three times daily when the satisfacory response is obtained.
If you are pregnant or breast-feeding. Exputex should not be used if you are pregnant or breastfeeding unless directed by your doctor. Driving or using machinery. Exputex does not normally produce any effects on ability or drive or use machinery. Possible side effects As with all medicines, Exputex Oral Solution can have side effects. If you experience any serious side effects, please contact your doctor right away. KEEP ALL MEDICINES OUT OF THE EACH OF CHILDREN. READ THE PATIENT LEAFLET BEFORE TAKING THIS MEDICATION.  Each 5ml of Exputex Oral Solution contains 250mg of Carbocisteine
Lyclear Head Lice Repellent is a clinically tested and effective way to protect against head lice. This easy to use spray provides immediate and long lasting protection against head lice. This treatment is suitable for daily use on all of the family. You Must Be Aged Over 18 Years to Purchase This Product How to Use
  1. Spray the repellent every morning to clean and towel dried hair after styling it in the usual way. Be sure to cover all the hair paying particular attention to the areas close to the neck and behind the ears. As a guide, apply between 5 and 25 sprays according to length of hair.
  2. Allow the hair to dry naturally without applying heat. Do not use a hairdryer. Re-apply if hair comes into contact with water.
Active Ingredients  Lyclear Head Lice Repellent contains IR3535 which is an insect repellent. Ethyl butylacetylami-nopropionate (257-835-0) 208,77 g/kg (IR3535 20%), excipients q.s. ad 100ml
Strepsils Honey & Lemon Lozenges provoide fast, soothing and effective relief from sore throats and mouth and throat infections. Each lozenge contains a combination of 2 antibacterials to help kill the bacteria which can cause sore throats and mouth infections. Natural honey with lemon for an extra soothing effect on the throat.
  • Soothing effective relief for sore throats
  • Dual anti-bacterial action
  • Contains natural honey with lemon
  • Can be used during pregnancy
  • Suitable from 6 years old
You Must Be Aged Over 18 Years to Purchase This Product.  Who can use? This product is for use in adults, children 6 years and over. How to use? Dissolve one lozenge slowly in the mouth every 2-3 hours. Do not take more than 12 in 24 hours. Active Ingredients  Each lozenge contains Amylmetacresol 600 micrograms and 2,4-Dichlorobenzyl alcohol 1.2mg. Each lozenge also contains 0.967g glucose, 1.441g sucrose, 0.3854g fructose
Nurofen for Children 100mg Chewable Capsules are suitable for children from 7 to 12 years for relief of:
  • Headaches
  • High temperature (fever)
  • Symptoms of cold & flu
  • Mild to moderate pains such as:
    • Sore throat
    • Toothache
    • Earache
    • Minor aches
Easy to chew, orange flavour with no need for water. Do not take with any other ibuprofen products. THIS PRODUCT IS A MEDICINE AND CAN ONLY BE SOLD WITHIN IRELAND How to Use Children 7-9 Years - Two Capsules 3 times in 24 hours 10 years - 12 years - Three Capsules 3 times in 24 hours Doses should be given approximately every 6-8 hours.  The capsules should be chewed and then swallowed and can be taken with or without liquid. Active Ingredients  Each soft capsule contains 100mg of Ibuprofen. Other ingredients are gelatin, purified water, glucose liquid, sucrose, fumaric acid, sucralose, citric acid, acesulfame K, disodium edetate, glycerin, natural orange flavour, red iron oxide, yellow iron oxide and opacode white.
Product features
  • Mild to moderate pain relief
  • Cherry flavour
  • Sugar free
Product description Oral suspension for babies and children. For relief of mild to moderate pain and feverishness associated with teething, toothache, headache, colds, flu and post-immunisation fever Features of Junior Parapaed paracetamol suspension cherry 120mg/5ml
  • For babies & children over 2 months
  • Colour free & sugar free
  • For relief of pain & fever
  • Each 5 ml contains 120 mg paracetamol
  • Cherry flavour

Warnings and cautions

  • Please read the enclosed leaflet carefully before you take this medicine or give it to a child
  • As with all medicines, if your child is currently taking any other medicine, consult your doctor or pharmacist before taking this product
  • If symptoms persist seek help from an appropriate healthcare professional
  • For oral use only

Hedrin Treat & Go lotion is the easy, no fuss way to get rid of head lice and their eggs. It’s a light, non-sticky lotion which spreads quickly and easily on the hair. It has no nasty smells, is skin friendly and contains no known asthma triggers.

    • Fuss-free head lice treatment
    • Quick to apply
    • Easy to wash out
    • Skin friendly
For adults and children aged 6 months and over Hedrin Treat & Go has been formulated with non-volatile ingredients. However, normal safety precautions should be observed. Treated hair should always be kept away from naked flames

Age Restriction You must be at least 16 years old to purchase this product

Hedrin Treat & Go lotion is the easy, no fuss way to get rid of head lice and their eggs. It’s a light, non-sticky lotion which spreads quickly and easily on the hair. It has no nasty smells, is skin friendly and contains no known asthma triggers.

    • Fuss-free head lice treatment
    • Quick to apply
    • Easy to wash out
    • Skin friendly
For adults and children aged 6 months and over Hedrin Treat & Go has been formulated with non-volatile ingredients. However, normal safety precautions should be observed. Treated hair should always be kept away from naked flames
Age Restriction

You must be at least 16 years old to purchase this product

How to use

Put it on

Apply straight onto dry hair. Shake the bottle well before use. Just spray foaming mousse into your hand and rub or comb it into the hair until it’s covered from root to tip. Avoid contact with the eyes Leave it in Let the hair dry naturally (or use a hairdryer if you prefer), then everyone’s free to get on with their day. Leave it in at night if you like. The mousse needs to stay on for at least 8 hours. Rinse out Rinse or shampoo it out, you’ll find it comes out really easily, and the dead lice wash out too! Do it again After 7 days, repeat these simple steps again.

Hazards and Cautions

Hedrin Treat & Go Mousse is applied to the hair and scalp and is for external use only.

Do not use if you are sensitive to any of the ingredients. Do not apply to broken skin Children under 6 months old should be treated under medical supervision If accidently introduced into the eyes, flush with water. If irritation persists seek medical advice. Do not continue to use Hedrin Treat & Go if a skin rash or other signs of allergy occur. Wash the skin with mild soap and water and seek medical advice. Keep out of reach and sight of children

Ingredients

Octane-1, 2-diol, PEG-6 caprylic/capric glycerides, water

WeightN/AN/AN/AN/AN/AN/A
DimensionsN/AN/AN/AN/AN/AN/A
Additional information
Size

100ml, 300ml